RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical notes of NEFU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematical notes of NEFU, 2016, Volume 23, Issue 2, Pages 19–30 (Mi svfu21)  

Mathematics

On some problem for a loaded pseudoparabolic equation of the third order

O. S. Zikirov, D. K. Kholikov

Mirzo Ulugbek Uzbekistan National University, Department of Mathematics and Mechanics, Universitetskaya st., 4, Tashkent 100174, Uzbekiston

Abstract: We study solvability of a non-local problem with integral condition for the loaded pseudoparabolic equation of the third order. The existence and uniqueness of the classical solution of the considered problem is proved by Riemann's method.

Keywords: loaded equation, Riemann function, non-local condition, pseudoparabolic equation.

Full text: PDF file (250 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.956.3
Received: 10.03.2016

Citation: O. S. Zikirov, D. K. Kholikov, “On some problem for a loaded pseudoparabolic equation of the third order”, Mathematical notes of NEFU, 23:2 (2016), 19–30

Citation in format AMSBIB
\Bibitem{ZikKho16}
\by O.~S.~Zikirov, D.~K.~Kholikov
\paper On some problem for a loaded pseudoparabolic equation of the third order
\jour Mathematical notes of NEFU
\yr 2016
\vol 23
\issue 2
\pages 19--30
\mathnet{http://mi.mathnet.ru/svfu21}
\zmath{https://zbmath.org/?q=an:06862741}
\elib{http://elibrary.ru/item.asp?id=27507481}


Linking options:
  • http://mi.mathnet.ru/eng/svfu21
  • http://mi.mathnet.ru/eng/svfu/v23/i2/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Mathematical notes of NEFU
    Number of views:
    This page:126
    Full text:50
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020